# SDR CA190212003

- Difficulty date: January 30, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 307202301
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED WET SOCKS SMELL IN COCKPIT AND CABIN AFTER TAKE-OFF. APU DEACTIVATED AND GND HEATER USED, SMELL OBSERVED DURING DESCENT UP TO THE LANDING WITH BLEED 1 TO OFF AND RECIRCULATION FAN TO OFF.
